# SDR AALA20180731002

- Difficulty date: July 30, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N845NN
- Make and model: Boeing 737823
- Aircraft serial: 40579
- Aircraft time: 25,995 hours, 10,244 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE HYDRAULIC LIGHT ILLUMINATED AND QUANTITY A DROPPED RAPIDLY. THROUGH 40%,  CONFIGURED EARLY WITH QUANTITY RANGING FROM 18 - 21.  SYSTEMS OPERATED NORMALLY (CONTINUED) LANDING UNEVENTFUL. QUANTITY AT 20 WITH RF ILLUMINATED AFTER LANDING. FLUID IN WHEEL WELL AFTER LANDING. DECLARED EMERGENCY INTO SCHEDULED DESTINATION.  FOUND THE LEFT ENGINE HYDRAULIC DRIVEN PUMP BAD AND LEAKING. REPLACED THE PUMP IAW AMM 29-9-11-11. REPLACED SYSTEM A FILTERS AND CASE DRAIN FILTERS PER AMM 21-11-51. OPS AND LEAK CHECKED GOOD IAW 29-11-61.
